# SDR SWAA2022120979990

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 5,168 hours, 2,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EXIT SIGN COVER MISSING,  INSTALLED THE EXIT SIGN LENS IAW AMM 33-51-01.
